# SDR CALA2011020700067

- Difficulty date: February 6, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N68155
- Make and model: Boeing 767224
- Aircraft serial: 30434
- Aircraft time: 45,412 hours, 6,797 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Periseal
- Part number: 14A233
- Condition: Blown
- Location: Anti-Ice System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L DUCT LEAK LIGHT ILLUM EICAS MSG L BLD DUCT LEAK DISPLAYED LIGHT EXT AFTER ENGINE BLEED AIR SUPPLY AND ISOL VALVES CLOSED.  REMOVED AND REPLACED L ANTI-ICE VAVLE PERISEAL REF 30-11-02.  PERFORMED WING ANTI ICE VAVLE TEST NO LEAKS NOTED.  PERFORMED FIM TASK 26-18-00 OPS CHECK GOOD.
